# SDR USAA050480

- Difficulty date: April 6, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND GOUGED .4 INCH BY .4 INCH BY .020 INCH, AFT BOLT HOLE, NR 2 PYLON, INBOARD MID BULKHEAD.  REAMED HOLE, FLAP PEEN, RE-SLEEVE AND BUSH PER EA 96439 AND 96450.  (M)
